MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® MULTI PURPOSE SKULL CLAMP

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® MULTI PURPOSE SKULL CLAMP
Model Number 3020-50
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 09/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer has not yet sent in the product for investigation.The customer was fairly confident that this was user error due to the surgeon being unfamiliar with 4 pin fixation, so the device will not be to send in for inspection.We will perform a follow-up if the product arrives.
 
Event or Problem Description
Customer informed us on the 14th of september that one of our products was involved in a procedure (4 pin configuration) in which a laceration occured to the patient.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The following information is being corrected/supplemented due to discrepancies between data submitted in the previous report(s) and data submitted to the gudid: d1, f7.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® MULTI PURPOSE SKULL CLAMP
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key17918594
Report Number3003923579-2023-00026
Device Sequence Number6653270
Product Code HBL
UDI-Device Identifier04250435501689
UDI-Public04250435501689
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3020-50
Device Catalogue Number3020-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/14/2023
Device Age3 MO
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date09/23/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown